# SDR FDEA202401130076

- Difficulty date: January 13, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-300
- Aircraft serial: 43542
- Aircraft time: 13,288 hours, 6,882 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEIGHT CHECK DUE FOR THE FLIGHT DECK PORTABLE FIRE  EXTINGUISHER MOUNTED IN FRONT OF RAFT STOWAGE.    GMM: 9-4-404  AMM: 26-26-02-4-1  COMPLETED WEIGHT CHECK PROCEDURE PER ABOVE REFS. OK  FOR SERVICE.
